Renormalization of crumpled manifolds

Abstract : We consider a model of a $D$-dimensional tethered manifold interacting by excluded volume in $\mathbb{R}^d$ with a single point. By use of intrinsic distance geometry, we first provide a rigorous definition of the analytic continuation of its perturbative expansion for arbitrary $D$, 0 < $D$ < 2. We then construct explicitly a renormalization operation R, ensuring renormalizability to all orders. This is the first example of mathematical construction and renormalization for an interacting extended object with continuous internal dimension, encompassing field theory.
Document type :
Journal articles
Complete list of metadatas

https://hal-cea.archives-ouvertes.fr/cea-02008069
Contributor : Bruno Savelli <>
Submitted on : Tuesday, February 5, 2019 - 3:14:11 PM
Last modification on : Thursday, February 7, 2019 - 5:51:31 PM

Links full text

Identifiers

Collections

Citation

Francois David, Bertrand Duplantier, Emmanuel Guitter. Renormalization of crumpled manifolds. Physical Review Letters, American Physical Society, 1993, 70 (15), pp.2205-2208. ⟨10.1103/PhysRevLett.70.2205⟩. ⟨cea-02008069⟩

Share

Metrics

Record views

28